Hi Guys I was wondering if anyone else gets "sleepy tired "after eating. I have read to kept meals small. I get "sleepy tired" even after a sandwich. I will finish treatment in a couple of weeks- 24 weeks all up. About 9 weeks viral load was under 12 iu/ml. I'll do another at the end of treatment. I was wondering about eating bitter food to get increased gastric juices as a digestive aid. Its the only thing I can think of apart from more serious case scenarios . kindly berrinice
The following user(s) said Thank You: Price, Ariel
I got bad sides like tiredness after eating due to my low body weight on the Sof/Dac Tx. Tx is calculated for 75 kilo person, I'm barely 60 kilos, discussed it with Doc and next day I am fine, eating like a horse again an not falling asleep at the wheel when driving.
Also got depression, yucky guts, sun sensitivity and sore legs for goodness sakes, had all that for a long time when I was ill with the virus. Seems my liver was getting a bit too much Daclatasvir for too long after 10 weeks of it, Doc suggested ditching a bit of the Dac and reducing the dose somewhat. All good the next day, pain in legs gone, get energy after eating instead of falling asleep after every meal.
I'm nearly EOT so virus should be well gone by now, no need to load up the liver so much,
So don't freak out if you get these symptoms on the Sof/Dac Tx, talk to doc/monkmed if in doubt, Sof/Led is apparently somewhat easier, they will know a lot more when they get some numbers back from Redemption I guess, yeah I know RTFM
3 years cured, Sof/Dac, thanks Doc Freeman, hepc only a distant memory, go for it ppl
Its good to hear that I am not the only one experiencing this but it is dreadful having to have this malaise. I have only a couple more weeks to go-20th week- so I can hang in there knowing that other people have the same experience. Its the treatment and not some horrible liver cancer lurking in the shadows. If a Dr said to me that extended use of Dac is harming the liver, then I would immediately reduce the dose.
I am a non-responder to other treatments and I am determined to give this my best shot. I started taking milk thistle for a bit of liver of support. Will have to wait on the results. Other people in the forum advise against milk thistle but I am of the opinion that drug companies would have looked at the interaction with the meds cause its a widely used herb for the liver. They warned about St Johns Wort. They would have warned the use of milk thistle too. Thanks for sharing, it has put my mind at ease. kindly Berrinice
Thinking of you Berrinice,
It's a long tx to do 24 weeks and congrats on almost being through it xxx
I'm tired anyway food or not at week 5, I think it's my anxiety and my bursts of activity combined
I am happy that I have put on weight already 3 kgs
I do have nighttime nausea lately did you have this?
Wishing you well
Love from Ariel x
Peg/inf/riba 2012(!) stop @ Wk 43 potassium low +issues (rlps week 4 post tx, VL120,000) scnds eg. adenomas.
pre sof/led VL 240,000 Fibsc F0
Day 25 <30
Day 32 UND
Week 10 UND
EOT UND ALT11AST17GGT19
SVR4 UND ALT10 AST16 GGT13
SVR8 UND ALT <9 AST16 GGT15
SVR12 UND ALT14 AST19 GGT12 Bili 5
EOT +18 ALT13 AST20 GGT9 Bili 5
EOT +21 ALT11AST15
Dysplasia Adenomas RemvdAug '16
SVR24 UND ALT11AST16
Thank you Ariel. My first 12 weeks were really easy. I was taking ribavirin and quite liked the speedy effect. These last 12 weeks has been a long process of ruling out other illnesses because my bloods have turned up odd results. But further investigations have been all clear for anything serious. The last one was iron and that was fine. I bruise easily so tests are being done at the moment to see why.
Anyway in the beginning I did get a bit of nausea so I boiled up fresh ginger for say 1/2 hr and drank that a couple of times a day for a couple of weeks. Maybe three weeks. People said that my skin looked good. People take the meds at night to reduce feeling any side effects.I put on a couple of kilos too. No headaches just this increasing tiredness. At the moment I have a bad cold so its all rat shit. Your bloods look good for success. Good luck with treatment, people on the forum are full of good ideas. I will post in post treatment effects in the future. kindly berrince
I'm not saying you have diabetes, but extreme tiredness/drowsiness after lunch is what originally sent me to the doctor back in 2000. I was not undergoing treatment for HCV at that time, nor indeed had I even been diagnosed. So I was treated for diabetes and the tiredness after eating cleared up. Now, we (my doctors and I) reckon the diabetes (insulin resistance) is caused by the HCV.
If this persists, you might have your blood sugar tested while fasting, and then again two hours after a normal meal. You also might request a hemoglobin A1C (HbA1c - shows your average blood glucose level over the past 3 months I think, could be 4 months) be done at your next bloods.
Interestingly, and as an aside, an acupuncturist told me that the Chinese word for diabetes means something like "tiredness after lunch."
Don't want to scare you, but the title of this thread raised a red flag for me. If it's nothing, then well - better safe than sorry.
The Dude is damn tired of abiding
Peg-int + Riba all of 2002, FAIL
Latest bloods 12/29/15:
Sodium, tad low
Glucose, way high
BUN, tad high
SGPT (ALT), 862 (15-78)
SGOT (AST), 283 (9-44)
ALP, 216 (37-127)
B/C ratio, 25.2 (10-20)
Cholesterol, tad low - HDL, good; LDL, 73 (80-130)
The_1B_Dude_Abides wrote: You also might request a hemoglobin A1C (HbA1c - shows your average blood glucose level over the past 3 months I think, could be 4 months) be done at your next bloods.
Although I agree with you that checking her blood sugar would be a good idea, checking a HEMOGLOBIN A1C (HbA1C) would probably not be accurate because the test is done on hemoglobin and she took Ribavirin which lowers hemoglobin.
The_1B_Dude_Abides wrote: Interestingly, and as an aside, an acupuncturist told me that the Chinese word for diabetes means something like "tiredness after lunch."
Hi Price I don't remember ever saying I was anemic. It was a condition of low b12 and folic acid. With further testing everything was fine. Dr did iron and said its fine. I usual get my paper copy from my GP which I haven't done yet so I don't where I fall within the range. Coagulation is the next extra test being done in about 10 days. My blood sugars are within range. No family history either. I do have a fat stomach and I am interested in the X syndrome theory -Dr Sandra Cabot. Lost my appetite cause I have a bad cold. I was going to stop treatment - only a couple of weeks left but because its so little I am going to stick to out to the end. 24 weeks. kindly
berrinice wrote: I do have a fat stomach and I am interested in the X syndrome theory -Dr Sandra Cabot. Lost my appetite cause I have a bad cold. I was going to stop treatment - only a couple of weeks left but because its so little I am going to stick to out to the end. 24 weeks. kindly
The first time I heard about "Pre-diabetes" was at a diabetes conference. An endocrinologist giving the lecture started by saying she'd just gotten married and showed us a picture of her wedding. She and her new husband were standing in profile and his big belly was sticking out of his belt. It looked terrible. I remember thinking that she should have chosen a better picture.
Then she pointed to her husband's belly on the picture and loudly said, "PRE-DIABETES".
What a way of making an impression. When we stood to leave, we were all sucking our belly in. A fat belly (waist larger than hips) is a sign of pre-diabetes. Having pre-diabetes means that you're insulin resistant and it gives you a higher risk of becoming a diabetic later on in life.
Insulin resistance can be caused by the hepatitis C virus so getting rid of the virus can help you eliminate that risk. So hang in there, you're almost there.
Well, reading many of these posts has got me thinking I should be tested for diabetes 2 or IR. I'm in week 6 of Sof/Dac and past week been feeling very fatigued, worse after eating - but this was pre-tx anyway - I'm not experiencing the 'energy' earlier in tx, I have had vicious migraines, intense for 4 days then subside to an intermittent headache that builds as day progresses and pounding by night, nausea, low appetite -forcing myself to eat because of weakness and dizziness, very thirsty all the time; suffering a big flare-up of joint pain and arthritis -fingers, toes and cheekbones (TMJ) very swollen.
Been very 'brain foggy' again and blurred vision still!
I think I've read others say around 6 weeks they hit a slump - but 'fogginess' means I can't remember where
QLD Australia ☀️
G3a HCV 35 yrs Tx naive
Started Sof/Dac 13/01/16
13 Feb'16 VL UND
I had a very similiar experience to you about 6 weeks in. I just felt like crap in countless different ways. It lifted after about 10 days. I still don't feel great but at least I am functioning again and getting through what needs to get done daily. Hopefully, you will have something similiar happen for you in the next days. I've got 2 weeks and 2 days of tx left and i have my fingers crossed for you to get past your slump ASAP,
HCV 35 yrs G1a F3 Tx naive
started Lesovir-C 15/12/2015
pre tx: VL 5,250,000 ALT 374 AST 208
4 weeks tx ALT 29/ AST 33. VL < 12 UI/mL
8 weeks tx ALT 29/ AST 34. VL UND
4 weeks after tx UND. SVR4. ALT 24/AST 18
Thanks Ken, looking at your results in your signature - 8w UND - Good For You! Yep, definitely feeling shocking for about a week, so I hope it's a passing thing.
Only 2 weeks to go - wishing you all the best for your SVR, post-Tx
QLD Australia ☀️
G3a HCV 35 yrs Tx naive
Started Sof/Dac 13/01/16
13 Feb'16 VL UND